IJPAM: Volume 55, No. 1 (2009)

ON STABILITY (CONSTANCY) OF GOMPERTZ PARAMETER

E.S. Lakshminarayanan$^1$, M. Sumathi$^2$
$^{1,2}$School of Mathematics
Madurai Kamaraj University
Madurai, Tamil Nadu, 625 021, INDIA
$^1$e-mail: [email protected]


Abstract.The stability analysis of age-dependent Gompertz parameter $\alpha$ with respect to the population size $N$ leads us to conclude the constancy of $\alpha$.

Received: July 2, 2009

AMS Subject Classification: 92D10, 62F10, 62N05, 62P10

Key Words and Phrases: Gompertz parameter, population size, constancy, stability

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 55
Issue: 1